NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Friday, November 28, 2014
Erectile Dysfunction (ED)
My penis has shrunk over the past few years, from 7.5" inches when erect to about 4". I have type 2 diabeties and am on medication for this. Also a few years ago I had angioplasty with stents done twice and also on medication for that. What could possibly cause my penis to shrink so much? I have no problem getting an erection. I have spoken to my doctor about this and he told me as you age your penis shrinks, but I am only 63 years old it should not have shrunk this much.
This is not uncommmon in men with your medical problems. Also, men with multiple medical problems have erectile dysfunction. Left untreated, men with erectile dysfunction can lose penile length.
Allen D Seftel, MD
Formerly, Professor of Urology
School of Medicine
Case Western Reserve University